Unsigned State Models for the Jones Polynomial. / Moffatt, Iain.

In: Annals of combinatorics, Vol. 15, No. 1, 03.2011, p. 127-146.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)127-146
Number of pages20
JournalAnnals of combinatorics
Volume15
Issue number1
DOIs
Publication statusPublished - Mar 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8420920